Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Treatment for itching between legs and testicles - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3159 Questions
User :   hii
Doctor :   how can i help you ?
User :   i m suffering from itching
Doctor :   ok
Doctor :   can u elaborate more on this
User :   itching on testicles
User :   and surrounding areas ie between legs and testicles
User :   itching on both
User :   skin turns into greyish
Doctor :   it could be due to fungal infection or reduced hygiene
User :   and redish
User :   ok
Doctor :   apply ringguard cream for help
User :   its happening rapidly , i have gone for blood sugar test its noraml
User :   normal
Doctor :   then u need not worry at all as i said
User :   my concern is that i after applying cream it goes off
Doctor :   ok
User :   but after some days again i suffer from same
Doctor :   this seems to be recurring treat by ANTIFUNGAL CREams
User :   then wht should i do
Doctor :   use ring guard cream. for the time being
User :   k only no other cream
Doctor :   or else see your treating doctor, who will let us know if the probable diagnosis is right or some thing is not ruled out
User :   k
User :   bye
Doctor :   i guess you have moved of the web page
Doctor :   please log in for additional queries
Doctor :   bye for now
User :   ok
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor